# SDR CALA2024021200396

- Difficulty date: February 10, 2024
- Submitted: February 12, 2024
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 76,531 hours, 32,316 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301200
- Condition: Contaminated
- Location: Lh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H ELEVATOR UPPER SKIN, THERMOGRAPHIC INSPECTION SHOWS LIQUID INGRESS DAMAGE, 21.5INCH FORM ROOT, 10 INCH FORM TRAILING EDGE GE N BY V062335 ON HAECO LCW NR 9292439/22439 REPAIRED L/H ELEVATOR PN D5528000301200 SN CG1998 UPPER SKIN 21. 5IN FROM ROOT IB AND 10IN FROM TE 1.5IN DIA ZONE 1 IAW A320 SRM 55-21-11-300-005 CAT A
